# SDR ASAA2017062021140

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 39,221 hours, 11,687 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29602
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED T/C 78273000, FOUND ECONOMIC FAULT CODE 77-20871 THE TOP LEFT EGT OUT OF RANGE NR 1 ENGINE.  ACFT GROUNDED. FOUND T49.5 S4 PROBE RESISTANCE VALUE OUT OF RANGE. REMOVED & REPLACED T49.5 S4 PROBE. OPS CHECK GOOD, REF B737-800 FIM 77-21 TASK 804, AMM 77-21-01, AND IPC 77-21-01-01.
